# SDR CALA2011041200280

- Difficulty date: April 12, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 42,815 hours, 22,654 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546595544
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN CLIP OF STA 727A O/B OF S26R AFT CARGO COMPT.  REMOVED CORRODED SHEAR TIE, FABRICATED AND INSTALLED NEW SHEAR TIE REF EC/RA 5311-01524.
